Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 119, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 23, 2015, 6:59 PM CDT for McClain County, Pontotoc County, Pottawatomie County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 6:59 PM CDT (23:59 UTC)
- Expired
- May 23, 2015, 7:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 51 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 5:30 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
980
WFUS54 KOUN 232359
TOROUN
OKC087-123-125-240030-
/O.NEW.KOUN.TO.W.0119.150523T2359Z-150524T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 730 PM CDT
* AT 658 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
TORNADOES WERE LOCATED NEAR BYARS TO 5 MILES SOUTH OF
ASHER...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAUD...ASHER...WANETTE...BYARS...ST. LOUIS AND TROUSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3486 9688 3485 9703 3486 9711 3506 9704
3517 9678 3516 9677
TIME...MOT...LOC 2358Z 194DEG 22KT 3485 9703 3491 9694
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 23, 6:28 PM CDT, 31 minutes earlier.
Area forecast discussion, May 23, 6:28 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT SAT MAY 23 2015 .AVIATION...24/00Z TAF ISSUANCE... ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD. JTK && .PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/ DISCUSSION... DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY. THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA. PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE APPROACHES BY THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 73 62 80 / 100 90 20 30 HOBART OK 61 75 58 81 / 60 50 20 30 WICHITA FALLS TX 63 77 62 81 / 100 80 20 40 GAGE OK 58 76 56 82 / 40 30 20 20 PONCA CITY OK 63 74 61 81 / 100 80 30 20 DURANT OK 66 73 65 79 / 100 100 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090. &&
Hazardous weather outlook, May 23, 6:51 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 651 PM CDT SAT MAY 23 2015 OKZ004>048-050>052-TXZ083>090-250000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 651 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... .FLOODING... WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN... CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS... AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN AROUND DONT DROWN. .THUNDERSTORMS... THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE ALSO POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FLOODING... HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY MONDAY. CONTINUED FLOODING IS LIKELY. .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 23, 6:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HEAVY RAIN 1 W FORT COBB 35.10N 98.46W
05/23/2015 E0.00 INCH CADDO OK EMERGENCY MNGR
WATER OVER HIGHWAY 9 1 1/2 MILES WEST OF FORT COBB
&&
SCLocal storm report, May 23, 6:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TORNADO 5 N SULPHUR 34.58N 96.98W
05/23/2015 MURRAY OK EMERGENCY MNGR
&&
SCSpecial weather statement, May 23, 6:19 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 619 PM CDT SAT MAY 23 2015 OKZ039-040-232345- GARVIN OK-STEPHENS OK- 619 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GARVIN AND NORTHEASTERN STEPHENS COUNTIES UNTIL 645 PM CDT... AT 617 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF FOSTER...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3452 9754 3457 9768 3485 9761 3480 9730 TIME...MOT...LOC 2317Z 205DEG 21KT 3461 9760
Local storm report, May 23, 6:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL YUKON 35.50N 97.74W
05/23/2015 E1.25 INCH CANADIAN OK NWS EMPLOYEE
&&
MDAYLocal storm report, May 23, 6:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD STILLWATER 36.12N 97.06W
05/23/2015 PAYNE OK AMATEUR RADIO
8 INCHES OF FLOODING UP TO TOP OF TIRES. INTO YARDS AND
OVER SIDEWALKS.
&&
MDAYLocal storm report, May 23, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLASH FLOOD 4 N THE VILLAGE 35.62N 97.55W
05/23/2015 OKLAHOMA OK TRAINED SPOTTER
PENN AND 150TH STREET JUST SOUTH OF THE INTERSECTION HAS
AT LEAST 9 INCHES OF RAPIDLY FLOWING WATER ACROSS THE
ROAD.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:02 PM CDT | River Flood Warning | OUN | Atoka | 6 days |
| May 23, 6:10 AM CDT | Dense Fog Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 6 more | 4 hr |
| May 23, 7:54 AM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| May 23, 8:42 AM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| May 23, 9:08 AM CDT | River Flood Warning | OUN | Jefferson | 33 hr |
| May 23, 9:14 AM CDT | River Flood Warning | OUN | Garvin | 5 days |
| May 23, 9:40 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 2 more | 3 hr |
| May 23, 9:44 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 6 days |
| May 23, 9:46 AM CDT | River Flood Warning | OUN | Oklahoma | 50 hr |
| May 23, 9:46 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 65 hr |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 23, 9:49 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| May 23, 10:20 AM CDT | Flash Flood Warning | OUN | Ellis, Roger Mills | 3 hr |
| May 23, 10:25 AM CDT | River Flood Warning | OUN | Grady | 7 days |
| May 23, 10:28 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| May 23, 11:05 AM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 3 hr |
| May 23, 11:10 AM CDT | Special Weather Statement | OUN | Woods | 35 min |
| May 23, 11:28 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Harper, Major, Woods, Woodward | 3 hr |
| May 23, 11:40 AM CDT | Special Weather Statement | OUN | Major | 35 min |
| May 23, 11:55 AM CDT | Special Weather Statement | OUN | Custer | 35 min |
| May 23, 12:22 PM CDT | Special Weather Statement | OUN | Custer | 38 min |
| May 23, 1:11 PM CDT | Areal Flood Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 4 hr |
| May 23, 1:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 23, 1:32 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon | 3 hr |
| May 23, 1:55 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 5 hr |
| May 23, 1:58 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 3 hr |
| May 23, 2:22 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| May 23, 2:42 PM CDT | River Flood Warning | OUN | Beckham, Greer, Kiowa | 61 hr |
| May 23, 2:43 PM CDT | River Flood Warning | OUN | Greer, Jackson | 63 hr |
| May 23, 2:59 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 44 hr |
| May 23, 3:01 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 29 min |
| May 23, 3:10 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 4 days |
| May 23, 3:17 PM CDT | Flash Flood Warning | OUN | Blaine, Major | 4 hr |
| May 23, 3:32 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 28 min |
| May 23, 4:01 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 23, 4:06 PM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 5 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Custer, Roger Mills | 27 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 3 days |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Garvin, Grady | 6 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Garvin, Murray | 44 hr |
| May 23, 4:11 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 12 hr |
| May 23, 4:39 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 9 hr |
| May 23, 4:45 PM CDT | Flash Flood Warning | OUN | Garfield, Noble | 3 hr |
| May 23, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| May 23, 5:08 PM CDT | Tornado Warning | OUN | Grady | 37 min |
| May 23, 5:22 PM CDT | Tornado Warning | OUN | Grady | 23 min |
| May 23, 5:39 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 5 hr |
| May 23, 5:39 PM CDT | Tornado Warning | OUN | Canadian, Grady | 36 min |
| May 23, 5:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 23, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 49 min |
| May 23, 5:57 PM CDT | Flash Flood Warning | OUN | Oklahoma | 7 hr |
| May 23, 5:58 PM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 23, 5:59 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 23, 6:00 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 30 min |
| May 23, 6:01 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 29 min |
| May 23, 6:05 PM CDT | Tornado Warning | OUN | Grady, Stephens | 25 min |
| May 23, 6:08 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa | 7 hr |
| May 23, 6:16 PM CDT | Tornado Warning | OUN | McClain | 29 min |
| May 23, 6:19 PM CDT | Special Weather Statement | OUN | Garvin | 26 min |
| May 23, 6:26 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 34 min |
| May 23, 6:31 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain | 6 hr |
| May 23, 6:37 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 23 min |
| May 23, 6:47 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 6 hr |
| May 23, 6:50 PM CDT | Tornado Warning | OUN | Grady | 25 min |
| May 23, 6:54 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 17 hr |
| May 23, 6:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.